TITLE

Heparin

PUB. DATE
February 2015
SOURCE
Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p148
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a patient who developed heparin thrombocytopenia (HIT) and complicating into bilateral adrenal haemorrhage, adrenal failure, and deep vein thrombosis.
ACCESSION #
101225759

 

Related Articles

  • Warfarin.  // Reactions Weekly;2/12/2011, Issue 1338, p34 

    The article cites a case of heparin-induced thrombocytopenia and thrombosis syndrome, that was published in a 2011 issue.

  • Heparin/low molecular weight heparins.  // Reactions Weekly;7/19/2008, Issue 1211, p18 

    The article describes the case of nine patients who all acquired heparin-induced thrombocytopenia (HIT). The patients developed the condition while undergoing treatment with low molecular weight heparins (LMWH) or unfractured heparins. Lepirudin was used to cure the patients, four of whom will...

  • Cotrimoxazole.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p102 

    The article presents a case study of a 78-year old woman with history of myasthenia gravis who developed thrombocytopenia after treatment of cotrimoxazole for leg erythema and oedema.

  • Heparin.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p149 

    The article presents a case study of five patients who developed heparin-induced thrombocytopenia (HIT) with or without thrombosis while receiving treatment with heparin.

  • Temozolomide.  // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p256 

    The article focuses on a retrospective study which investigates the 128 patients with high grade glioma who developed thrombocytopenia and neutropenia while receiving treatment with adjuvant temozolomide.

  • Nadroparin calcium.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p199 

    The article presents a case study of a 42-year-old woman, diagnosed with thrombosis in the left posterior tibial vein, who developed thrombocytopenia and its complications, such as reperfusion syndrome and lower limb ischaemia, during nadropin calcium treatment.

  • Hydroxyurea and Leg Ulcers. Snyder, Robert J.; Bravo, Juan; Kellerman, Tamlyn // Podiatry Management;Jan2010, Vol. 29 Issue 1, p231 

    The article discusses a case study involved a 74-year-old woman who presented with a chronic painful ulceration of the leg at the lateral malleolus. The condition was eventually healed when she discontinued hydroxyurea (HU) treatment for her thrombocytosis. Long term-use of hydroxyurea has been...

  • Heparin.  // Reactions Weekly;4/26/2008, Issue 1199, p25 

    The article describes the cases of six cardiopulmonary bypass (CPB) patients who developed heparin-induced thrombocytopenia (HIT) during heparin therapy. All of the patients received a single dose of heparin to achieve activated clotting time (ACT) of at least 400 seconds. During CPB, repeated...

  • Abciximab.  // Reactions Weekly;5/24/2008, Issue 1203, p6 

    The article describes the case of two elderly patients who developed thrombocytopenia. Both patients acquired the disease while undergoing treatment with abciximab. The first patient is a 69-year-old man who was having myocardial infarction when he was admitted ed to an emergency department. The...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics